# SDR FDEA202110042460

- Difficulty date: October 4, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2145 L33r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT AFT FUSELAGE SKIN STATION 2140 LONGERON 33R   RIGHT HAND SIDE EXISTING REPAIR AT AFT FUSELAGE SKIN STATION 2140 L33R RIGHT HAND SIDE EVALUATED   AND FOUND CORROSION AT STATION 2145 EXCEEDED LIMIT AS PER SRM 53-70-01-2R REPAIR 3   FIGURE 201. EXISTING REPAIR DOUBLER REMOVED AS PER SRM 51-31-01-0G AND REPAIR   CARRIED OUT AS PER SRM 53-70-01-2R REPAIR 3 FIGURE 201. EO 1-5100-7-5001 B6 PART 1   TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
